# SDR WWQA202404041575

- Difficulty date: March 28, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N500LR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5012
- Aircraft time: 8,966 hours, 5,528 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, PILOT REPORTED LOSS OF BRAKES AND NOSE WHEEL STEERING AFTER STOWING T/R’S. SHORLY AFTER, PILOT REGAINED CONTROL OF BRAKES AND NOSE WHEEL STEERING. MAINTENANCE VISUALLY INSPECTED ACFT. NO DEFECTS NOTED. MAINTENANCE TAXIED ACFT AND OPS CHECKED BRAKES AND NOSE WHEEL STEERING. OPS CHECK PASS. ACFT WAS RETURNED TO SERVICE. NO REPEAT OF SQUAWK TO DATE.
